# SDR CALA2019090601503

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 83,977 hours, 17,623 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Connector
- Part number: 6350A34CCC
- Condition: Loose
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT OXYGEN LOW ON PREFLT. REPLACED BOTTLE 1700PSI. DECREASE AT 240PSI PER HOUR FOUND LEAK AT CONNECTION TO CAPT''S STOWAGE BOX & ALSO AT CONNECTION TO 2ND OBSERVERS STOWAGE BOX. CONNECTION TIGHTENED-RECHECKED NO LEAKS. CREW O2 BOTTLE REPLACED & CHECKED FOR LEAKS PER AMM 35-11-00. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1320298  SN OFF 0057 BOTTLE, OXY, AI  OFF 29-3511-9-9001 0057 ON 29-3511-9-9001 8764.
